# SDR ASOA201709183264

- Difficulty date: September 18, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 31,321 hours, 22,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: SH670324211
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 BUTTSTRAP HAS CORROSION, FORWARD AND AT SIDE STRINGERS  26 - 27R.  MAINTENANCE COMPLIED WITH ECTC EA 42-2017-015.
